MathSciNet Relay Station
MathSciNet bibliographic data
MR825931 (87e:57018) 57N10 (57N35)
McCullough, D.; Miller, A.; Swarup, G. A. Uniqueness of cores of noncompact $3$-manifolds. J. London Math. Soc. (2) 32 (1985), no. 3, 548–556.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement